# SDR 97ZZZX4584

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9958G
- Make and model: Cessna A188A
- Aircraft serial: 18800758
- Engine: Cont IO520D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 2 Cyl Ex Port
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, EXHAUST STACK WAS REMOVED.  CRACK APPROXIMATELY 1 INCH LONG WAS FOUND IN EXHAUST PORT OF NR 2 CYLINDER IN THE INBOARD WALL.  THE CYLINDERS ARE CONTINENTAL CYLINDERS THAT WERE OVERHAULED 500 HOURS AGO.
